On a sharper form of half-discrete Hilbert inequality

Authors

  • Laith Emil Azar al al-Bayt University

DOI:

https://doi.org/10.5556/j.tkjm.45.2014.1356

Keywords:

Hilbert's inequality, Cauchy's Inequality

Abstract

In this paper we introduce a general inequality by using the half-discrete Hilbert inequality. As an application we give a sharper form of the half-discrete Hilbert inequality and some carlson's type inequalities.

Author Biography

Laith Emil Azar, al al-Bayt University

Department ofMathematics, Al al-Bayt University, P.O. Box: 130095 Mafraq, Jordan

References

B. Yang, A half-discrete Hilbert's inequality, J Guangdong Univ Edu., 31(3) (2011), 1--7.

B. Yang and Q. Chen,A half-discrete Hilbert-type inequality with a homogeneous kernel and an extension, Journal of Inequalities and Applications, 2011 2011:124.

G. H. Hardy, J. E. Littlewood and G. Polya,Inequalities, Cambridge Univ. Press, London, 1952.

L. E. Azar, A relation between Hilbert and Carlson inequalities, Journal of Inequalities and Applications, 2012, 2012:277.

L. Larsson, L. Maligranda, J. Pecaric and L. E. Persson,

Multiplicative Inequalities of Carlson Type and Interpolation, World Scientific Publication co. Pty. Hackensack, NJ, 2006.

Downloads

Published

2014-03-30

How to Cite

Azar, L. E. (2014). On a sharper form of half-discrete Hilbert inequality. Tamkang Journal of Mathematics, 45(1), 77-85. https://doi.org/10.5556/j.tkjm.45.2014.1356

Issue

Section

Papers